Calpol Suspension Plain - 140ml

€8.10
In stock
In stock
SKU
CALP007

Calpol Suspension Plain 140ml helps to reduce fever and brings relief from aches and pains, teething, colds, earaches and sore throat. Suitable from 2 months.

This product contains paracetamol and cannot be purchased along with other products containing paracetamol.

Benefits and Features

  • Suitable from 2 months
  • Contains 120mg/5ml Paracetamol
  • Reduces fever
  • Pain relief for teething, earache, aches and pains

Directions

  • See instructions leaflet for details

No Related Posts

Products from the same brand

  1. Calpol Saline Nasal Spray
    Calpol Suspension Plain - 140ml Calpol
    €5.10
  2. Calpol Vapour Plug & Nightlight Re-fills
    Calpol Suspension Plain - 140ml Calpol
    Special Price €4.60 €6.90
  3. Calpol Infant 2+ Months With Dosing Syringe 140ml
    Calpol Suspension Plain - 140ml Calpol
    €8.45
  4. Calpol SixPlus With Spoon 140ml
    Calpol Suspension Plain - 140ml Calpol
    €8.80
  5. Calpol SixPlus Strawberry With Spoon - 60ml
    Calpol Suspension Plain - 140ml Calpol
    €4.50
×

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time. Learn more.